# SDR AALA202207114685

- Difficulty date: July 8, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N829AW
- Make and model: Airbus A319-132
- Aircraft serial: 1563
- Aircraft time: 62,464 hours, 28,490 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38002784
- Part serial: R1011
- Condition: Odor
- Location: Zone 100 - Fuse
- Part time: 62,811 hours, 25,862 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANT REPORTED DIRTY SOCK ODOR IN AIRCRAFT DURING DESCENT. MAINTENANCE FOUND THE SOURCE OF THE ODOR TO BE THE APU **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
